Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 52, NWS Jackson, MS

April 24, 2011Neshoba County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 24, 2011, 8:05 AM CDT for Neshoba County, Mississippi. It took effect at Apr 24, 2011, 8:57 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 8:05 AM CDT (13:05 UTC)
In effect from
Apr 24, 2011, 8:57 AM CDT
Expired
Apr 24, 2011, 9:14 PM CDT
In force
12 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WGUS44 KJAN 241305
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
805 AM CDT SUN APR 24 2011


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-251905-
/O.NEW.KJAN.FL.W.0052.110424T1357Z-110426T1800Z/
/PLAM6.1.ER.110424T1357Z.110425T0000Z.110426T0300Z.NO/
805 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL TUESDAY AFTERNOON.
* AT  7:45 AM SUNDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING 
  AND WILL CONTINUE TO RISE TO NEAR 13.3 FEET AFTER MIDNIGHT 
  TONIGHT. THE RIVER IS CURRENTLY FORECAST TO FALL BELOW FLOOD 
  STAGE BY LATE TOMORROW EVENING .
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  13.0 SUN 08 AM  13.3  12.9  12.5  13.3 MON 01 AM

$$
2 follow-up statements
911 
WGUS84 KJAN 250210
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
910 PM CDT SUN APR 24 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-250240-
/O.CAN.KJAN.FL.W.0052.000000T0000Z-110426T1800Z/
/PLAM6.1.ER.110424T1430Z.110424T2100Z.110425T0115Z.NO/
910 PM CDT SUN APR 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEARL RIVER ABOVE PHILADELPHIA.
* AT  8:45 PM SUNDAY THE STAGE WAS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  8:15 PM SUNDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED IS WILL FALL VERY SLOWLY TO
  12.3 FEET BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  13.0 SUN 09 PM  12.3  11.8  11.2 CRESTED 

$$
893 
WGUS84 KJAN 250214
FLSJAN

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
914 PM CDT SUN APR 24 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-250240-
/O.CAN.KJAN.FL.W.0052.000000T0000Z-110426T1800Z/
/PLAM6.1.ER.110424T1430Z.110424T2100Z.110425T0115Z.NO/
914 PM CDT SUN APR 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEARL RIVER ABOVE PHILADELPHIA.
* AT  8:45 PM SUNDAY THE STAGE WAS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  8:15 PM SUNDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED IS WILL FALL VERY SLOWLY TO
  12.3 FEET BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  13.0 SUN 09 PM  12.8  12.3  11.8 CRESTED 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 24, 5:21 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 24, 5:21 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT SUN APR 24 2011

.SHORT TERM...TODAY THROUGH MONDAY NIGHT. LITTLE ACTIVITY IS
EXPECTED OVER THE CWA TODAY THROUGH EARLY MONDAY. THE NAM SHOWS A
DISTURBANCE MOVING NORTH ACROSS MISSISSIPPI MONDAY EVENING AND THE
LOCAL WRF SHOWS CONVECTION DEVELOPING...GENERALLY ALONG 55 AND
MOVING NORTH FOR A FEW HOURS. INCREASED POPS TO NEAR 15 PERCENT FROM
18-6Z...BUT LEFT MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR
NOW. A TIGHT GRADIENT WILL LEAD TO GUSTY SOUTHERLY WINDS THIS
AFTERNOON. CLOUDS MAY KEEP TEMPERATURES FROM BREAKING ANY RECORDS
THIS AFTERNOON... HIGHS SHOULD REACH THE MID 80S IN MOST LOCATIONS.
DO NOT ANTICIPATE WINDS BEING STRONG ENOUGH TO WARRANT A WIND
ADVISORY THIS AFTERNOON. GUSTY WINDS WILL BE LIKELY ACROSS THE
AREA...ESPECIALLY THE NORTHWEST MONDAY THROUGH WEDNESDAY. A WIND
ADVISORY MAY BE NEEDED  TUESDAY AND WEDNESDAY.

SEVERAL LOW PRESSURE SYSTEMS WERE EXPECTED TO TRACK ALONG THE
STALLED BOUNDARY DRAPED ACROSS THE CENTER OF THE COUNTRY OVER THE
NEXT FEW DAYS. MUCH OF THE ACTIVITY WILL REMAIN OUT OF THE AREA
UNTIL MONDAY NIGHT. AN UPPER TROUGH SWINGS THROUGH THE PLAINS STATES
AND PUSHES THE SYSTEM NORTH AND EAST MONDAY EVENING. THE SURFACE
FEATURE DEEPENS AS IT PASSES...PULLING THE BOUNDARY AND PLENTY OF
GULF MOISTURE TO THE NORTHEAST. THE CWA REMAINS IN THE WARM
SECTOR...SO AFTERNOON HEATING AND MOISTURE WILL MAKE THE AFTERNOON
AND EARLY EVENING RIPE FOR THUNDERSTORM DEVELOPMENT. THERE MAY BE
SOME THUNDERSTORM ACTIVITY IN THE WEST LATE MONDAY AFTERNOON...BUT
MUCH OF THE ACTIVITY WILL MOVE IN AFTER 00Z. SOUNDINGS SHOW
INCREASING WINDS IN THE EVENING...WITH SPEEDS AROUND 50KTS AT 850
AND ABOUT 30KTS OF LOW LEVEL SPEED SHEAR. THERE WAS ALSO PLENTY OF
ELEVATED INSTABILITY. LAPSE RATES WERE NOT VERY STEEP AND LCL
HEIGHTS WERE RELATIVELY HIGH...SO DAMAGING WINDS MAY BE THE PRIMARY
CONCERN WITH STRONG TO SEVERE STORMS MONDAY EVENING. CLOUDS AND
WINDS WILL KEEP TEMPERATURES UP...SO MID TO UPPER 60S FOR THE LOWS
WERE GOOD AND MID TO LOWER 80S FOR HIGHS WERE ALSO GOOD.

.LONG TERM...A DEEP SURFACE LOW TRACKS WELL N OF THE AREA WITH THE
SRN FRINGES OF THE ASSOCIATED SURFACE TROUGH POSSIBLY BRUSHING
THROUGH NWRN ZONES TUESDAY MORNING. A WARM FRONTAL TYPE SURFACE
TROUGH PIVOTS INTO WRN ZONES LATE TUESDAY AS A DEEPENING SURFACE LOW
DIGS INTO TX. THE AIR MASS IS FORECAST TO DESTABILIZE SIGNIFICANTLY
DURING THE DAY WITH CAPE VALUES WELL ABOVE 2000 ACROSS MOST OF THE
REGION...THE HIGHEST VALUES FORECAST OVER WRN AREAS AND ZONES N OF
I-20. A WAVE AT 850 MB PIVOTS ACROSS NWRN ZONES TUESDAY AFTERNOON
AND EVENING...INCREASING THE LOW LEVEL JET ACROSS THAT AREA.
CONFIDENCE IN STRONG TO SEVERE CONVECTION IS REDUCED SOMEWHAT BY
WARMING TEMPERATURES AT MID LEVELS IN SWLY FLOW/WARM ADVECTION AHEAD
OF THE DIGGING TROUGH UPSTREAM. MODELS GENERALLY AGREE IN
MAINTAINING A CERTAIN AMOUNT OF CIN ACROSS WRN ZONES LATER IN THE
DAY WITH DECENT CAPPING INDICATED IN FORECAST SOUNDINGS TUESDAY
AFTERNOON INTO THE EARLY EVENING. EXPECT AFTERNOON HEATING TO HELP
WITH LIFT DURING THE DAY AND SCATTERED POPS ADVERTISED BY MAV MOS
LOOK ON TRACK FOR NOW. WITH DEEP LAYER SHEAR 30-35KTS MOST
AREAS...40-45KTS IN THE NW...AND AN UNSTABLE AIR MASS THE POTENTIAL
FOR SEVERE STORMS CONTINUES FOR TUESDAY...ESPECIALLY FOR NRN ZONES.
PERIODS OF HEAVIER RAINFALL WILL BE POSSIBLE IN CONVECTION
TUESDAY...THE NAM HITTING PRECIPITABLE WATER VALUES THE HARDEST WITH
VALUES ABOVE 1.5 INCHES OVER MANY AREAS.

THE TROUGH LIFTS N OF THE FORECAST AREA TUESDAY NIGHT AHEAD OF THE
SURFACE LOW THAT LIFTS INTO AR EARLY WEDNESDAY MORNING. THE APPROACH
OF THE LOW SYSTEM RESULTS IN INTENSIFYING WIND FIELDS ACROSS THE
ARKLAMISS...THE ASSOCIATED COLD FRONT LIFTING ACROSS THE ARKLAMISS
DURING THE DAY WEDNESDAY INTO WEDNESDAY EVENING. MODELS DIFFER ON
COLD FRONTAL TIMING WEDNESDAY BUT AGREE ON THE FORCING AND
INTENSIFICATION OF WIND FIELDS OVER THE AREA. INCREASED MIN TEMPS
FOR TUESDAY NIGHT IN CONSIDERATION OF INCREASING WINDS AND
INCREASING WARM ADVECTION.

A DEEP LOW PIVOTS INTO THE REGION WEDNESDAY. THE POWERFUL UPPER JET
PUNCHES INTO THE AREA AND DEEP LAYER SHEAR VALUES EXCEED 50 KTS OVER
MUCH OF THE AREA...FORECAST ABOVE 60S KTS OVER THE DELTA REGION.
VERY INTENSE LOW LEVEL HELICITY/SHEAR FIELDS DEVELOP AND A STRONG
LOW LEVEL JET FORMS AS THE 850 MB LOW DIGS INTO THE ARKLATEX REGION.
THE GFS/EURO/NAM ALL AGREE THAT THE 850 MB JET WILL EXCEED 60S KTS N
AND W OF THE NATCHEZ TRACE BY SUNRISE WEDNESDAY. CAPE VALUES
INCREASE TO AROUND 2000 DURING THE DAY AND CIN IS FORECAST TO
DIMINISH BY THE AFTERNOON WITH COOLING 700 MB TEMPS AS THE TROUGH
PIVOTS IN. OF INTEREST HOWEVER IS MODEL AGREEMENT THAT 700 MB TEMPS
WILL REMAIN WARMER IN THE SOUTH WITH 10 DEGREE READINGS PAINTED
OVER SOUTH MS 00Z THURSDAY. ALTHOUGH THE HIGHEST POTENTIAL FOR
SEVERE STORMS IS INDICATED OVER CENTRAL AND IN PARTICULAR NRN
AREAS...INTENSE WIND FIELDS AND A DESTABILIZING AIR MASS WILL
MAINTAIN THE CHANCE OF STRONG TO SEVERE STORMS ACROSS SRN ZONES.
THE RISK FOR HEAVY RAINFALL WILL CONTINUE FOR STORMS WITH THIS
SYSTEM. THE GFS PAINTS A SWATH OF PRECIPITABLE WATER VALUES ABOVE
1.5 INCHES ACROSS THE AREA DURING THE DAY WEDNESDAY. SCT MOS POPS
ADVERTISED FOR WEDNESDAY LOOKED TOO LOW AND WERE INCREASED TO MATCH
THE PREVIOUSLY FORECAST HIGHER RAIN CHANCES.

LOW LEVEL RIDGING BUILDS INTO THE AREA THURSDAY/THURSDAY NIGHT IN
THE WAKE OF THE UPPER TROUGH. THE SRN FRINGES OF A WAVE MOVE THROUGH
THURSDAY NIGHT BUT THE AIR MASS REMAINS DRY AND MOS SLIGHT CHANCE
POPS WERE CUT. FLAT UPPER RIDGING DEVELOPS FRIDAY AND LIGHT SLY FLOW
DEVELOPS AT LOWER LEVELS AS SURFACE RIDGING SLIPS EWD. CUT MAV
SLIGHT CHANCE POPS FOR FRIDAY NIGHT BUT LOW END MOS POPS WERE KEPT
IN PLACE ACROSS MOST OF THE AREA FOR SATURDAY FOR NOW AS A WEAK
SURFACE TROUGH APPROACHES.
&&

.AVIATION...STRATUS AND FOG WILL BE AN ISSUE AT HBG/MEI AND MAYBE
JACKSON THROUGH MID MORNING. LOW CLOUDS HAVE BEEN SLOW TO SPREAD
ACROSS THE REST OF THE REGION.EXPECTING MOST LOCATIONS TO FALL TO
2500FT OR LOWER THIS MORNING AND REMAIN THROUGH 15/16Z. CLOUDS
SHOULD BE SCATTERED FOR MUCH OF THE DAY...WITH STRATUS RETURNING
SUNDAY NIGHT AT ALL LOCATIONS. MAY ADD VCTS FOR THIS EVENING
ALSO...THERE ARE SOME SMALL CHANCES FOR THUNDERSTORMS THIS
EVENING...MAY ADD VCTS TO JAN/GWO FROM 00-3Z. WINDS WILL ALSO BE A
CONCERN WITH VALUES NEAR 15KTS WITH GUSTS UP TO 22KTS AT MOST
LOCATIONS. GUSTY WINDS ARE LIKELY AGAIN MONDAY...WITH VALUES AROUND
20KTS WITH GUSTS UP TO 30 KTS.

&&

.HYDROLOGY...FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER
STARTING THE FIRST WEEK OF MAY...WITH CRESTS AT MAJOR FLOOD BETWEEN
MAY 12TH AND MAY 15TH. THIS MAY BE ADJUSTED OVER THE NEXT SEVERAL
DAYS. THE FORECASTED CRESTS WILL HAVE A SIMILAR IMPACT TO THE
FLOODING IN APRIL OF 2008...HOWEVER ADDITIONAL RAINFALL
ACCUMULATIONS TO OUR NORTH MAY CAUSE THE FLOODING TO EXCEED THAT OF
2008. FORECAST CREST VALUES AND DATES CAN BE OBTAINED ON THE FRONT
PAGE OF OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. PLEASE STAY TUNED TO
LATER FORECASTS FOR UPDATED INFORMATION ON THE FLOOD SITUATION. MP

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  68  85  69 /  13  14  20  41
MERIDIAN      85  65  85  67 /   3  12  14  32
VICKSBURG     85  68  85  69 /  14  14  27  52
HATTIESBURG   85  69  85  69 /   4   4  13  21
NATCHEZ       84  69  85  70 /  14  14  14  31
GREENVILLE    85  68  84  67 /  14  15  45  66
GREENWOOD     86  68  83  69 /  14  14  33  59

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7/03
Hazardous weather outlook, Apr 24, 5:50 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CDT SUN APR 24 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>049-053-
251100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-CLAIBORNE-
550 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF SEVERE WEATHER WITH PERIODS OF HEAVY RAINFALL ARE
EXPECTED ACROSS THE REGION BEGINNING MONDAY NIGHT AND CONTINUING
THROUGH WEDNESDAY. THE INITIAL TIME PERIOD OF IMPACT LOOKS TO BE
MONDAY NIGHT AND TUESDAY MORNING. ANOTHER ROUND OF SEVERE WEATHER
WILL IMPACT THE REGION TUESDAY NIGHT AND WEDNESDAY. AT THIS
POINT...TUESDAY NIGHT AND WEDNESDAY APPEAR TO HAVE THE MOST
SIGNIFICANT SEVERE WEATHER RISK. DAMAGING WINDS...LARGE HAIL AND
TORNADOES ARE EXPECTED.

WIND SPEEDS FROM 15 TO 25 MPH CAN BE EXPECTED ACROSS THE AREA MONDAY
THROUGH WEDNESDAY WITH WIND SPEEDS POSSIBLY AS HIGH AS 20 TO 30 MPH
ACROSS THE DELTA REGION. THE PRESSURE GRADIENT ACROSS THE REGION
WILL TIGHTEN AS LOWS TRACK NEAR THE AREA...RESULTING IN WINDY
CONDITIONS ACROSS THE ARKLAMISS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED BETWEEN MONDAY NIGHT AND WEDNESDAY.

MSZ050>052-054>066-072>074-251030-
SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
550 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION ON WEDNESDAY
AS A COLD FRONT SWEEPS ACROSS THE REGION. DAMAGING WINDS...LARGE
HAIL AND TORNADOES WILL BE POSSIBLE.

WIND SPEEDS FROM 15 TO 25 MPH WILL DEVELOP ACROSS THE AREA MONDAY
THROUGH WEDNESDAY. THE PRESSURE GRADIENT ACROSS THE REGION WILL
TIGHTEN AS LOWS TRACK NEAR THE AREA...RESULTING IN WINDY CONDITIONS
ACROSS THE ARKLAMISS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS EXPECTED WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:41 AM CDTRiver Flood WarningJANHinds, Warren10 days

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.